# SDR SIMA201127103

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 20,597 hours, 14,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3712 THE CREW FOUND THE FIRST OFFICER’S SIDE RECHARGEABLE FLASHLIGHT DOES NOT HOLD A CHARGE WELL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FIRST OFFICER’S FLASHLIGHT POWER UNIT (BATTERY) IAW CMM 25-60-11 SECTION 7001 STEP 4.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
